RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vagabov, I A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:54
Abstract pages:255
Full texts:123
References:28

http://www.mathnet.ru/eng/person19711
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/632950

Publications in Math-Net.Ru
1996
1. I. I. Sharapudinov, I. A. Vagabov, “Convergence of the Vallée–Poussin means for Fourier–Jacobi sums”, Mat. Zametki, 60:4 (1996),  569–586  mathnet  mathscinet  zmath; Math. Notes, 60:4 (1996), 425–437  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020